Discrete maximal surfaces with singularities in Minkowski space

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We describe discrete maximal surfaces with singularities in 3-dimensional Minkowski space and give a Weierstrass type representation for them. In the smooth case, maximal surfaces (spacelike surfaces with mean curvature identically 0) in Minkowski 3-space generally have certain singularities. We give a criterion that naturally describes the "singular set" for discrete maximal surfaces, including a classification of the various types of singularities that are possible in the discrete case.

Original languageEnglish
Pages (from-to)130-154
Number of pages25
JournalDifferential Geometry and its Application
Volume43
DOIs
Publication statusPublished - Dec 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Discrete maximal surfaces with singularities in Minkowski space'. Together they form a unique fingerprint.

Cite this